# SDR QXEA0201588

- Difficulty date: September 29, 2002
- Submitted: October 7, 2002
- Operation: Air carrier
- Aircraft: N409QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4051
- Aircraft time: 2,312 hours, 2,791 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Skin
- Part number: 85750900002
- Condition: Chafed
- Location: Te Flaps
- Part time: 2,312 hours, 2,791 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - RIGHT HAND TOP OUTBOARD FLAP HAS A 16 INCH LONG CHAFE THROUGH THE PAINT 67 1/2 INCHES FROM THE NACELLE AND A 2 INCH CHAFE 34 1/2 INCHES FROM NACELLE. MAINTENANCE BLENDED AND REPAIRED THE DAMAGED AREAS IAW E.A. 6-57-65 AND RD8/4-57-016.
